MathSciNet Relay Station
MathSciNet bibliographic data
MR2264835 37C25 (37C05 37C20 37C50)
Crovisier, Sylvain Periodic orbits and chain-transitive sets of $C^1$-diffeomorphisms. Publ. Math. Inst. Hautes Études Sci. No. 104 (2006), 87–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement